MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPINAL CORD STIMULATOR "PRECISION CHARGER" AND "CHARGING CRADLE"; STIMULATOR, SPINAL CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC CORPORATION SPINAL CORD STIMULATOR "PRECISION CHARGER" AND "CHARGING CRADLE"; STIMULATOR, SPINAL CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-5312, SC-5305
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Defective boston sci battery disabled my cradle charger.That charger disabled my replacement battery.That battery disabled the replacement cradle.My rep put it in his charging cradle, which became disabled.In turn, it then disabled his battery.It has the behavior of a virus, and i a, concerned about my ipg unit.Boston has requested the return of their loaner equipment, and also wants me to return my original equipment to them immediately (and wants me to purchase a new charging unit and battery).Unable to charge spinal stim.Fda safety report id # (b)(4).

Brand Name
SPINAL CORD STIMULATOR "PRECISION CHARGER" AND "CHARGING CRADLE"
Common Device Name
STIMULATOR, SPINAL CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key9570629
Report NumberMW5092141
Device Sequence Number3080082
Product Code LGW
UDI-Device Identifier08714729764465
UDI-Public(01)08714729764465
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSC-5312, SC-5305
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight75